# SDR YENA2023063000745

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 06930
- Aircraft time: 31,221 hours, 6,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 884530
- Condition: Failed
- Location: 12wl-Batt
- Part time: 8,132 hours, 2,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2416, SFO-JFK. 'REF LOG PG # 3740963-2 (REF A&P TASK CARD 335100-03-01); REMOVED AND REPLACED A/C EMERGENCY LIGHT BATTERY IAW AMM 33-51-00.'
